# SDR 2007UALA01195

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 49,113 hours, 18,027 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE RIGHT OVERWING EXIT IS INOP.  [SUP 4-24-07]  REPLACED BATTERY PACK FOR POWER SUPPLY M10568. PCN 563-1188, REF MM-33-51-07-201.
